MathSciNet Relay Station
MathSciNet bibliographic data
MR1830909 (2002c:65237) 65P30 (34C23 37G20)
Oldeman, Bart E.; Krauskopf, Bernd; Champneys, Alan R. Numerical unfoldings of codimension-three resonant homoclinic flip bifurcations. Nonlinearity 14 (2001), no. 3, 597–621.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement